# SDR SWAA2025021983593

- Difficulty date: January 6, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 60) LEFT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK HAS MINOR CORROSION<[01] LEFT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK WAS REMOVED AND REPLACED I.A.W. AMM 25-61-10-400-802-NG  TOOL USED: STAAR 39119; DUE 03/03/25;[02] VERIFIED STEP 1 AUDIT CW
